# SDR 2000UALA00054

- Difficulty date: February 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 18,719 hours, 4,629 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Housing
- Part number: 8102072
- Part serial: 960110
- Condition: Torn
- Location: Rubber Boot
- Part time: 9,168 hours, 2,267 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE MIA-IAD, CREW RECEIVED ADVISORY INDICATING RIGHT HAND PNEUMATIC SUPPLY LOST.  AIRCRAFT RETURNED TO MIA.  *S/D*  THE RT PACK FAN INLET DIFFUSER HOUSING (FIDH), P/N 810207-2, WAS FOUND WITH A TEAR AT THE RUBBER ACCORDION DUCT WHICH INTERFACED WITH THE HEAT EXCHANGER RAM AIR OUTLET.  HIGH TEMP AIR ESCAPED FROM THE TEAR HAD CAUSED THE OVERHEAT DETECTION SYSTEM (ZONE 7, IN THE RIGHTHAND PACK BAY) TO AUTOMATICALLY SHUT DOWN THE RT BLEED SYSTEM.  THE FIDH WAS REPLACED AT ORD AND THE AIRCRAFT RETURNED TO REVENUE SERVICE.
